# SDR ASOA201707295095

- Difficulty date: July 29, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 36,665 hours, 28,139 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU751A4
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LAVATORY SMOKE EICAS AFTER TAKEOFF. MX REMOVED AND REPLACED THE SMOKE DETECTOR PANEL WITH OPERATIONAL CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
